# SDR ASAA0510143

- Difficulty date: June 13, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 656955059
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 787, RBL 8 HAS SCRATCHED FRAME.  FOUND BEYOND LIMITS AND REPAIRED IAW SRM.  (K)
